# SDR DALA2022052503631

- Difficulty date: May 25, 2021
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,234 hours, 35,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSKION WAS FOUND ON THE STA 365 FLOOR BEAM, BETWEEN LBL 12 AND RBL 70. ER/A 591694-14 SECTION I REPAIR WAS PERFORMED. CORRECTIVE ACTION: REF ERA 591694-14. (1819687)
